Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Stomach ache, constipation. On colic drops. Will I be okay?

Hi My one month old daughter has not passed stool in the past 3 days ... this is leading to gas in her & due to which it is leading to stomach ache ... she cries a lot specially starting by noon & goes on till night. We have given her colic drops - colicaid but that also partly works and seems like infact that is leading to constipation ... someone suggested that we should stop colicaid & switch to Himalya Bonnisan which is better
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Gastroenterologist 's  Response
Thanks for posting your query.
I am Dr.Ratnakar Kini and I am pleased to assist you.

No need to give either coliaid or bonnisan.
As long as the baby is passing soft pasty stool, there is no need to worry even if the baby is not having a bowel movement everyday.
If she is on breast feeds, continue breastfeeding.
Burp the baby after feeding.
I hope that answers your question.
Dr.Ratnakar Kini
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor